# SDR 9504636305

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Left Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (KIX), DAMAGE WAS FOUND ON THE LEFT WING LEADING EDGE LOWER PANEL SUPPORT AT WS 838 AND THE OUTBOARD FUELING DOOR.  REPLACED DOOR AND SUPPORT.
